# SDR XNOA01134

- Difficulty date: June 17, 2003
- Submitted: June 18, 2003
- Operation: Air carrier
- Aircraft: N371PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 157
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Burned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

STRONG ELECTRICAL OVERHEAT SMELL IN COCKPIT.  NO SMOKE OR MWP INDICATIONS.  DURING TROUBLESHOOTING OF ELECTRICAL SMELL FOUND F/O'S LATERAL WINDOW HEAT WIRING BURNT.  NO OTHER DEFECTS NOTED IAW CHAPT 30-00.
